# SDR SWAA052062

- Difficulty date: July 15, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 47,129 hours, 42,514 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELAGE WEB CRACKED AT AFT PRESSURE BULKHEAD, BS 1016, STR 6L.  REPAIRED AFT PRESSURE BULKHEAD WEB PER SRM..
